K-theory for topological algebroids

Mitchener, P. (2014) K-theory for topological algebroids. Rocky Mountain Journal of Mathematics, 44 (1). pp. 235-258. ISSN 0035-7596

Abstract

Metadata

Authors/Creators:
  • Mitchener, P.
Copyright, Publisher and Additional Information: © 2014 Rocky Mountain Mathematics Consortium.
Dates:
  • Published: 2 June 2014
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 03 Nov 2017 12:39
Last Modified: 03 Nov 2017 12:40
Published Version: https://doi.org/10.1216/RMJ-2014-44-1-235
Status: Published
Publisher: Rocky Mountain Mathematics Consortium
Refereed: Yes
Identification Number: https://doi.org/10.1216/RMJ-2014-44-1-235

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics